# SDR 20010531CW003

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: General aviation
- Aircraft: N8033Q
- Make and model: Cessna TU206F
- Aircraft serial: 420603088
- System (JASC): 2731 · Elevator Tab Control System
- Part: Circuit Board
- Part number: 15703072
- Condition: Shorted
- Location: Elev Trim System
- Part time: 704 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT CIRCUIT RESULTED IN BURNED SPOT ON BOARD AND OPEN CIRCUIT.  CAUSE APPEARS TO HAVE RESULTED FROM ELECTRICAL OVERLOAD TO CONNECTION.  CAUSE FOR OVERLOAD-UNKNOWN.
